MathSciNet Relay Station
MathSciNet bibliographic data
MR740181 (85d:30047) 30D55 (30C80)
Kobayashi, Shōji Image areas and $H\sb{2}$ norms of analytic functions. Proc. Amer. Math. Soc. 91 (1984), no. 2, 257–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement